# SDR MWEA001139

- Difficulty date: November 7, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 82,926 hours, 92,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 591007857
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STATION 200 BETWEEN NR 2 TRACK AND CENTER SUPPORT HAS CORROSION AROUND/UNDER FOUR FASTENER HOLES.  FABRICATED AND INSTALLED FLOOR SUPPORT.
